# SDR AALA202009289007

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE EXCESSIVE PLAY, ELEVATOR BEARING HINGE ARM 6, LT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE FITTING, ARM 6, LEFT HORIZONTAL STABILIZER, PER AMM TASK 55-16-42-400-001-A.
